Reduction to transversality of curves in the construction of a Dulac function
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 840-843
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_6_a12,
author = {A. A. Grin'},
title = {Reduction to transversality of curves in the construction of a {Dulac} function},
journal = {Differencialʹnye uravneni\^a},
pages = {840--843},
year = {2006},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a12/}
}
A. A. Grin'. Reduction to transversality of curves in the construction of a Dulac function. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 840-843. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a12/